# SDR SWAA2015070141280

- Difficulty date: June 21, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CRACKED BETWEEN BS 674 TO 715.  R & R CUSP WEB IAW SRM.
